# SDR IPXA2022112488398

- Difficulty date: November 24, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 22,370 hours, 13,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LIGHT ON SLIDE WARNING, ON ENTRY DOOR INOP.  PERF BITE TEST OF AUTONOMOUS STANDBY POWER UNIT PER AMM 52-73-00. OP CK GOOD EVAC SLIDE WARNING. TEST LIGHT OPS CH GOOD.  ORIG SUB DATE:  11/28/2022
